# SDR AALA20170307003

- Difficulty date: March 7, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 49,205 hours, 19,831 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A2000902
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACKS ON RIGHT HORIZONTAL THREE STABILIZER INTERNAL RIB VERTICAL STIFFENERS AT HSS 92.70.  REPAIRED THE RIB IAW SRM 55-10-09 AND 55-10-00-2.
